zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On subgroups of $GL\sb 2$ over non-commutative local rings which are normalized by elementary matrices. (English) Zbl 0662.20039
We describe all subgroups of $GL\sb 2$A which are normalized by all elementary matrices, when A is a local ring whose residue field has at least 4 elements. Abe has obtained such a description for commutative local rings.
Reviewer: P.Menal

20G35Linear algebraic groups over adèles and other rings and schemes
20E07Subgroup theorems; subgroup growth
16L30Noncommutative local and semilocal rings, perfect rings
Full Text: DOI EuDML
[1] Abe, E.: Chevalley groups over local rings. T?hoku Math. J.21, 474-494 (1969) · Zbl 0188.07201 · doi:10.2748/tmj/1178242958
[2] Bass, H.:K-theory and stable algebra. Publ. Math. IHES22, 5-60 (1964) · Zbl 0248.18025
[3] Costa, D.L., Keller, G.E.: On the normal subgroups ofSL(2, A). J. Pure Appl. Alg.53, 201-227 (1988) · Zbl 0654.20051 · doi:10.1016/0022-4049(88)90123-5
[4] Dieudonn?, J.: La g?ometrie des groupes classiques. 3nd ed. Springer Berlin Heidelberg New York: 1971 · Zbl 0221.20056
[5] Dickson, L.E.: Theory of linear groups in arbitrary fields. Trans. Am. Math. Soc.2, 363-394 (1901) · Zbl 32.0131.03 · doi:10.1090/S0002-9947-1901-1500573-3
[6] Klingenberg, W.: Lineare Gruppen ?ber lokalen Ringen. Am. J. Math.83, 137-153 (1961) · Zbl 0098.02303 · doi:10.2307/2372725
[7] Klingenberg, W.: Die Structur der linearen Gruppen ?ber einen nichtkommutativen lokalen Ring, Arch. Math.13, 73-81 (1962) · Zbl 0106.25203 · doi:10.1007/BF01650050
[8] Kolotilina, L.Yu, Vavilov, N.A.: Normal structure of the full linear group over a semilocal ring. J. Sov. Math.19, 998-999 (1982) · Zbl 0485.20045 · doi:10.1007/BF01476111
[9] Lacroix, N.H.J.: Two-dimensional linear groups over local rings. Can. J. Math.21, 106-135 (1969) · Zbl 0169.34404 · doi:10.4153/CJM-1969-011-8
[10] Lacroix, N.H.J., LeVesque, C.: Sur les sous-groupes normaux deSL 2 sur un anneau local. Can. Math. Bull.26, 209-219 (1983) · Zbl 0515.20032 · doi:10.4153/CMB-1983-033-3
[11] Mason, A.W.: OnGL 2 of of a local ring in which 2 is not a unit. Can. Math. Bull.30, 165-176 (1987) · Zbl 0589.20032 · doi:10.4153/CMB-1987-024-6
[12] Mason, A.W.: OnGL 2 of a local ring in which 2 is not a unit. II. Comm. Algebra17, 511-551 (1989) · Zbl 0663.20048 · doi:10.1080/00927878908823743
[13] Menal, P., Vaserstein, L.N.: On subgroups ofGL 2 over Banach algebras and von Neumann regular rings which are normalized by elementary matrices. 20 pp. · Zbl 0724.20034
[14] McDonald, B.R.: Geometric algebra over local rings. New York Basel: Dekker (1983) · Zbl 0346.20027
[15] Tazhetdinov, S.: Subnormal structure of two-dimensional linear groups over local rings. Algebra Logic22, 707-713 (1983) · Zbl 0542.20028 · doi:10.1007/BF01978881
[16] Vaserstein, L.N.:K 1-theory and the congruence subgroup problem. Math. Notes5, 141-148 (1969)
[17] Vaserstein, L.N.: Subnormal structure of the general linear groups over Banach algebras. J. Pure Appl.52, 187-195 (1988) · Zbl 0653.20050 · doi:10.1016/0022-4049(88)90146-6
[18] Vaserstein, L.N.: Normal subgroups of orthogonal groups over commutative rings. Am. J. Math. (to appear) · Zbl 0654.20052
[19] Vaserstein, L.N.: Normal subgroups of symplectic groups. Preprint · Zbl 0669.20040
[20] Vaserstein, L.N.: Normal subgroups of gauge groups. Am. Math. Soc. Cont. Math.82, 199-220 (1989) · Zbl 0679.22013
[21] Vaserstein, L.N.: On normal subgroupsGL 2 over rings with many units. Preprint · Zbl 0697.20040